By Topic

Properties of b- and h-type integral equation formulations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Forsman, K. ; Lab. of Electr. & Magnetism, Tampere Univ. of Technol., Finland ; Kettunen, L. ; Nuutinen, J.-P.

Various options to establish integral equation formulations for solving nonlinear problems are studied in connection with Whitney forms. Several alternatives to implement the corresponding numerical procedures are presented. Numerical results are given demonstrating typical features of the different options

Published in:

Magnetics, IEEE Transactions on  (Volume:32 ,  Issue: 3 )